# SDR HALA2016072500298

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 26,569 hours, 4,277 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 33561190001
- Part serial: 67573
- Condition: Inoperative
- Location: Cockpit Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO ANTI ICE LT WINDSHIELD HEAT INOPERATIVE.  R & R WINDSHIELD IAW MM 56-11-11-400-801A, OPS CHECKED OK.
